Complexes of discrete Morse functions release_usife5m4czhyzfkrlwy6fd5tfm

by Manoj K. Chari, Michael Joswig

Published in Discrete Mathematics by Elsevier BV.

Volume 302, Issue 1-3 p39-51 (2005)

Archived Files and Locations

application/pdf  142.7 kB
file_lkl6pbq6brg5fbuql33ajw366y
web.archive.org (webarchive)
core.ac.uk (aggregator)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2005
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0012-365X
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 3137cac0-8e4c-4ec4-9018-e574454c22cf
API URL: JSON